# SDR ASOA05437

- Difficulty date: May 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN CAE, THE LOWER EMERGENCY EXIT SIGNS AT ROW 8 ON BOTH SIDES WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE LOWER EMERGENCY EXIT SIGNS AT ROW 8 ON BOTH SIDES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
